A Novel Class Of Multivalently Analytic Functions With Negative Coefficients And Its Applications

2.190 934


A novel class Tλ(p, n,α ) of multivalently analytic functions wiht negative coeffiicients, and some interesting properties belonging to the this class is obtained.


Analytic, multivalent, close-to-convex, starlike, and convex functions, coefficienta bounds, growth and distortion theorems, and fractional calculu

Full Text:

PDF (Türkçe) PDF


P. L. Duren, Univalent Functions, Grunlehren der mathematischen wissenschaften, Bd.

, Springer-Verlag, New York, Berlin, Heiderberg, and Tokyo, 1983.

A. W. Goodman, Univalent Functions, Vols. I and II, Polygonal Publishing Conpany Washington, New Jersey, 1983.

H. M. Srivastava and S. Owa (Editors), Current topics in analitic function theory, Word Scientific Publishing Company, Singapure, New Jersey, London, and Hong Kong, 1992.

O. Altıntaş, H. Irmak and H. M. Srivastava, Fractional calculus and certain starlike functions with negative coefficients, Comput Math. Appl. 30 (2) (1995), 9-15.

M. -P. Chen, H. Irmak and H. M. Srivastava, Some multivalently functions with negative coefficients defined by using a differantial operator, Pan Amer. Math. J. 6 (2) (1996), 55-64.

M. -P. Chen, H. Irmak and H. M. Srivastava, Some families of multivalently analytic functions with negative coefficients, J. Math. Anal. Appl. 214 (2) (1997), 674-690.

H. Irmak, Certain subclasses of p-valently starlike functions with negative coefficient,

Bull. Calcutta Math. Soc. 87 (1995), 589-598.

H. Irmak, S. H. Lee, and N. E. Cho, Some multivalently analytic functions with negative coefficients and their subclasses defined by using a differantial operators, Kyungpook Maht. J. 37 (1) (1997), 43-51.

M. K. Aouf and H. M. Srivastava, A certain fractional derivative operator and it's application to the new class of anallytic and multivalent with negative coefficient. I and II, J. Math. Anal. Appl. 171 (1992), ibid (1995),673-688.

S. Owa, On the distortion theorems. I, Kyungpook Maht. J., 18 (1978), 53-59. [11] S. Owa and H. M. Srivastava, Univalent and starlike generalized hypergeometric

function, Canad. J. Math., 39 (1987), 1057-1077.